# SDR ASOA201101967

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 30,068 hours, 26,827 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER OTBD EMERGENCY LIGHT ON F/A STATION DOES NOT WORK.  FOUND WIRES SWAPPED BETWEEN EMERGENCY LIGHT DS9LY AND DS10LY PUT INPUT WIRES BACK TO THEIR CORRECT LOCATION IAW WDM 33-51-00.  OPS TESTED GOOD.
